×

Found 172,465 Documents (Results 1–100)

Strong convergence of the regularized operator extrapolation algorithm for variational inequalities. (English. Ukrainian original) Zbl 07879508

Cybern. Syst. Anal. 60, No. 3, 392-402 (2024); translation from Kibern. Sist. Anal. 60, No. 3, 64-76 (2024).
MSC:  90Cxx 47Jxx 47Hxx
PDFBibTeX XMLCite
Full Text: DOI

On an initial value problem for nonconvex-valued fractional differential inclusions in a Banach space. (English. Russian original) Zbl 07878657

Math. Notes 115, No. 3, 358-370 (2024); translation from Mat. Zametki 115, No. 3, 392-407 (2024).
MSC:  34Axx 34Kxx 47Hxx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference